# SDR REXA97035

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 704
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH LEFT MLG GREEN DOWNLOCK LIGHT WENT OUT.  FOUND 6 VOLT BULBS IN 28 VOLT MLG GREEN LIGHT SOCKET.  SUBMITTER STATES, POSSIBLE CREW ERROR.  (M)
